MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number VA80104
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The return of the device is pending.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the information indicates that model va80104 pta dilatation catheter allegedly experienced a retraction problem.The information came from one source.The malfunction involved a patient with no reported patient injury.The patient's age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device was returned for the evaluation.The investigation is confirmed for the reported retraction problem, as the introducer sheath was noted to be buckled and bunched.The definitive root cause for the reported retraction problem could not be determined based upon available information.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VACCESS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9953765
Report Number2020394-2020-02633
Device Sequence Number2789769
Product Code DQY
UDI-Device Identifier00801741121258
UDI-Public(01)00801741121258
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVA80104
Device Catalogue NumberVA80104
Device Lot Number93ZD0072
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date07/06/2020
Patient Sequence Number1